# SDR ASAA2017051720807

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 38,861 hours, 11,567 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Light
- Condition: No Indication
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM SWITCH LIGHT DOES NOT ILLUMINATE.  ACFT GROUNDED.  NO DEFECTS FOUND, AUTOTHROTTLE ARM LIGHT OPS OK.
